# SDR AALA980943

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, L1 AND R1 AND RIGHT FORWARD SECTION EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED WIRING AT L-25.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
